# SDR ASAA2022081939600

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 22,435 hours, 7,035 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 1602
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 84,004 hours, 40,489 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK LIGHT ILLUMINATES ON RECALL AND RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED RH TRIM MODULATING VALVE REF B737-900 AMM 21-51-10.
